Advanced search

Stochastic geometry-effects in MOS-transistors

Gilbert De Mey (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Mey, Gilbert. 1985. “Stochastic Geometry-effects in MOS-transistors.” Ieee Journal of Solid-state Circuits 20 (4): 865–870.
APA
De Mey, G. (1985). Stochastic geometry-effects in MOS-transistors. IEEE JOURNAL OF SOLID-STATE CIRCUITS, 20(4), 865–870.
Vancouver
1.
De Mey G. Stochastic geometry-effects in MOS-transistors. IEEE JOURNAL OF SOLID-STATE CIRCUITS. 1985;20(4):865–70.
MLA
De Mey, Gilbert. “Stochastic Geometry-effects in MOS-transistors.” IEEE JOURNAL OF SOLID-STATE CIRCUITS 20.4 (1985): 865–870. Print.
@article{207886,
  author       = {De Mey, Gilbert},
  issn         = {0018-9200},
  journal      = {IEEE JOURNAL OF SOLID-STATE CIRCUITS},
  language     = {eng},
  number       = {4},
  pages        = {865--870},
  title        = {Stochastic geometry-effects in MOS-transistors},
  url          = {http://dx.doi.org/10.1109/JSSC.1985.1052401},
  volume       = {20},
  year         = {1985},
}

Altmetric
View in Altmetric